I've had minor aches and pains in previous years in shoulders and fingers, just to go away in summer. Suddenly, about six months ago, i developed fatigue, severe pain in knees, shoulders and back. I was on a 'quadruple" antibiotics therapy for H-pylori., was taking prozac for minor depression. I had some kind of infection or toxicity where i had a break in my skin and rashes . I stopped taking all medications that day, i had a horrible reaction at night seems like a heart attack and panic attacks. I've never been the same since. After visits to a psychologist,GI, and neurologist. No proper diagnosis was given. I would like to know what happened to me? I know that RA or Lupus is a progressive disease(s) and i wont have those symptoms come on suddenly. I have psychological and physical issues. Anxiety, depression, restlessness, insomnia,poor concentration, memory issues, and an all out feeling of "not well." The stiffness and pain seems to "travel" in my body. Pelvic then shoulders, then neck, then elbows. I've lost alot of weight, and have muscle weakness and atrophy. Can any one please help me with the diagnosis and what to do? thank you, sorry about the grammer
Forget to mention that i developed a high sensitivity to drugs, psychological or sleeping pills. As i was prescribed some other forms of psychological meds and unisom for sleeping. I was never sensitive to those before the onset of the condition. After stopping all the meds the first time, i had severe insomnia for months. Took sleeping pills at that time, did not help at all. then gradually i started developing high intolerance, if i take a psychological meds or unisom, i will feel as if i am "drugged" all night and all day the next day. I've been taking less potent OTC to help, tylenol pm or similar. I know i have some kind of infection in my body. I want to know if anyone shared a similar experience where the onset of psychological, emotional, and symptoms associated with RA at the same time? I was symptoms free before the quadruple therapy and prozac.